An equivariant version of the monodromy zeta function



Downloads per month over past year

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2008) An equivariant version of the monodromy zeta function. American Mathematical Society Translations. Series 2 (224). pp. 139-146. ISSN 0065-9290

[thumbnail of 2008equivariant.pdf]

Official URL:


We offer an equivariant version of the classical monodromy zeta function of a singularity as a series with coefficients from the Grothendieck ring of finite G-sets tensored by the field of rational numbers. Main two ingredients of the definition are equivariant Lefschetz numbers and the λ-structure on the Grothendieck ring of finite G-sets. We give an A’Campo type formula for the equivariant zeta function.

Item Type:Article
Uncontrolled Keywords:Monodromy zeta function; Equivariant Lefschetz number; Grothendieck ring
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:13340
Deposited On:29 Sep 2011 10:01
Last Modified:06 Feb 2014 09:46

Origin of downloads

Repository Staff Only: item control page